# SDR SIMA1941

- Difficulty date: July 12, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22044005
- Part serial: 108484C
- Condition: Frozen
- Location: Rt Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

MIA - FLT 5217 - FLIGHT ATTENDANT REPORTED SMOKE SMELL IN THE CABIN.  SMELL COULD ALSO BE DETECTED IN THE COCKPIT.  THE AIRCRAFT RETURNED TO THE GATE AND WAS DEPLANED.  REMOVED AND REPLACED THE RIGHT AIR CYCLE MACHINE SYSTEM IAW AMM.  OPS CHECK GOOD.  AIRCRAFT RETURN TO SERVICE.  (M)
